American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.70) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Juan A. Tirao. Selfadjoint function spaces on Riemannian symmetric manifolds . Proc. Amer. Math. Soc. 24 (1970) 223-228. MR 0249543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joseph A. Wolf. A compatibility condition between invariant riemannian metrics and Levi-Whitehead decompositions on a coset space . Trans. Amer. Math. Soc. 139 (1969) 429-442. MR 0252573.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] William Smoke. Commutativity of the invariant differential operators on a symmetric space . Proc. Amer. Math. Soc. 19 (1968) 222-224. MR 0218494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] W. Smoke. Invariant differential operators . Trans. Amer. Math. Soc. 127 (1967) 460-494. MR 0210835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Werner Greub and Philippe Tondeur. On sectional curvatures and characteristic of homogeneous spaces . Proc. Amer. Math. Soc. 17 (1966) 444-448. MR 0188942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sebastian S. Koh. On affine symmetric spaces . Trans. Amer. Math. Soc. 119 (1965) 291-309. MR 0184170.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jun-ichi Hano. On compact complex coset spaces of reductive Lie groups . Proc. Amer. Math. Soc. 15 (1964) 159-163. MR 0158030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Samuel Pasiencier. Homogeneous almost complex spaces of positive characteristic . Proc. Amer. Math. Soc. 15 (1964) 601-606. MR 0172224.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Joseph A. Wolf. Self adjoint function spaces on Riemannian symmetric manifolds . Trans. Amer. Math. Soc. 113 (1964) 299-315. MR 0170982.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Phillip A. Griffiths. On the differential geometry of homogeneous vector bundles . Trans. Amer. Math. Soc. 109 (1963) 1-34. MR 0162248.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Joseph A. Wolf. Homogeneous manifolds of zero curvature . Trans. Amer. Math. Soc. 104 (1962) 462-469. MR 0140050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Ta-sun Wu. Each homogeneous nondegenerate chainable continuum is a coset space. . Proc. Amer. Math. Soc. 12 (1961) 843-845. MR 0126505.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Shoshichi Kobayashi. On automorphism groups of homogeneous complex manifolds . Proc. Amer. Math. Soc. 12 (1961) 359-361. MR 0133839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. S. Palais and T. E. Stewart. Torus bundles over a torus . Proc. Amer. Math. Soc. 12 (1961) 26-29. MR 0123638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Louis Auslander. Discrete uniform subgroups of solvable Lie groups . Trans. Amer. Math. Soc. 99 (1961) 398-402. MR 0131490.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Robert Hermann. Variational completeness for compact symmetric spaces . Proc. Amer. Math. Soc. 11 (1960) 544-546. MR 0124436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1